# SDR DLM88971580

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON T/O,  ACRID SMELL IN A/C.  PERFORMED DUCT BURNOUT, CHANGED WATER SEPARATOR BAGS, CHECKS OK.
